# SDR UPS97822187

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, FLAP ATTACHED BOLTS AT STA 410.01 MAIN LEFT WING INBOARD AND OUTBOARD LEAKING.  REMOVED FLAPS HINGE FITTING AND STRUCTURE TO ACCESS REPAIR AREA, CRACKED INNER AND OUTER VERTICAL STIFFENERS.  REMOVED CRACKED LOWER BULKHEAD CAP FITTING, REAMED OUTBOARD FLAP ATTACH HOLE TO .798 THROUGH SPAR WEB AND LOWER SPAR TO REMOVE CRACKED REAMED INBOARD FLAPS ATTACHED HOLE TO .747 THROUGH SPAR WEB AND LOWER SPAR TO REMOVE CRACKS IAW REO 02733.
